# SDR ASOA03381

- Difficulty date: August 17, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R352051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO DOOR ENTRANCE SEAL PLATE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR ENTRANCE SEAL PLATE IAW SRM 51-00.  AIRCRAFT OK FOR SERVICE.  (M)
